# SDR SWAA2021040833162

- Difficulty date: November 30, 2020
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 27,943 hours, 12,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE R\H Z ANGLE STA 867 TO 887; RBL 25; WL 170 HAS CORROSION. / REMOVED CORROSION FROM AFT CARGO COMPARTMENT FLOOR STRUCTURE R/H Z ANGLE STA 867 TO 887; RBL 25; WL 170 AND VERIFIED WITH 10X MAGNIFYING GLASS ALL CORROSION REMOVED ORIGINAL THICKNESS .040'; REMAINING THICKNESS .035'; MATERIAL LOSS .005' -OUT OF LIMITS IAW SRM 53-00-53-1A-2; FABRICATED NEW R/H Z ANGLE AND INSTALLED IAW BOEING DWGS 146A7502 REV- AND 146A7500 REV - AND SRM 51-00-02-0G-0 146A5702-57 AAR TOOL 36646 DATE 10/07/21
